# SDR UIEA01071

- Difficulty date: June 26, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 65B0187031
- Condition: Cracked
- Location: Bs 340-380
- Part time: 77,446 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND MAIN DECK FLOOR LINE INTERCOSTALS FROM STATION 340-380 LEFT CRACKED AT NUMEROUS FASTENER HOLES.  TRIMMED OFF SHEAR TIES CONTAINING CRACKED FASTENER HOLES.  PERFORMED HFEC INSPECTION AT CUT LINE TO ENSURE NO CRACKS.  NO CRACKS FOUND.  FABRICATED REPAIR ANGLES, INSTALLED PER STANDARD SRM PRACTICES.  (M)
